Discussions By Condition: I cannot get a diagnosis.

Please HELP!!

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: brooklyn
  • June 10, 2009
  • 10:12 PM


sometimes legs get weak and feels like i'm going to faint when i walk
pinky and ring finger on right hand are numb
head twitching
eye shifting back and forth when trying to focus (only occasionally)
tense on back of head and temples
hard to stay asleep, wake up every 2-3 hours during the night
Blood work- normal
Ears, nose and throat doctor- said everything was normal
Had x-ray on chest- no fluid in lungs

The ears nose and throat doctor referred me to a neurologist but i'm still waiting for my appointment, i'm pretty nervous thinking that this may have to do with a brain tumor or cancer, the doctor has no idea what it may be he said there are soo many possibilities, if anyone has gone through this please help and give advice, it would be greatly appreciated.:confused:

Reply Flag this Discussion

2 Replies:

  • Could be Lyme disease? Read about it here: http://www.canlyme.com/patsymptoms.htmlCheck for other symptoms that you might have ignored thinking they were unrelated. Do you live or have visited a high risk area for it?http://www.cmaj.ca/cgi/content/full/180/12/1221
    jack_strap 6 Replies Flag this Response
  • I have new symptoms, although the dizziness has stopped I still have head twitching and a very tense feeling on the back of my head. When I lay down it feels like my head body and legs are having jitters or a jumpy feeling. Also when I walk my legs feel pretty weak and like they r jittery.
    brooklyn 11 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?